Can phentermine cause heart attacks?

2 replies,
go to last post

by Nichole
07 Dec 05 22:17

Guest
I'm thinking of trying phentermine, does anyone know if you can have a heart attack taking it. My mother told me that it is dangerours unless you are really obese. I've taken other diet pills in the past and had some scary side effects like being lethargic, jittery, racing heart.

by daniela
11 Dec 05 19:05

Guest
Hi Nichole
I've been taking Phentermine for three months now and I have lost 30lbs. I've taken some other diet pills in the past that have made my heart race and irritated, but with this one I feel fine...except that sometimes on the weekends when I take the pill a little later in the day I have trouble sleeping at night, but that's not that big of a problem for me...I've always been the owl. About the heart attack...before I started on the phentermine I talked to my doctor who is also a apecialist in internal medicine and she said that as long as I go in every month for her to check my heart and blood pressure I should be ok...it's just scary with all these people taking phentermine without doctor's supervision. I'm a dentist and I'm aware of all the medical consequences so I've been checking my blood pressure twice daily to make sure everything is ok. So far so good. When it comes to my apetite, this has been working for me like nothing else. You know...there are people who eat to live and there are those who live to eat....well I'm one of those who live to eat...and this has helped me eat less and gradually I've made my portions much smaller...hopefully I can keep this up after I stop taking phentermine....Good Luck whatever you decide.

by sara
02 Mar 07 18:41

Guest
I have been taking 37.5mg a day for 1.5 months and have lost 24 lbs. I just want to warm you about some side affects that are if anything annoying. the first day you will feel like a crack head! i felt totally hyped up like i could run 200 miles and was grinding my teeth and did not sleep that night. second day that was gone. BUT you do talk more think more act more. I will say that sometimes I feel my blood pressure UP! Also- you mouth will be extremly dry - your dr will tell you this too. it sucks all the water out of you- you must drink tons of water-- also good luck going to the bathroom. me and my best friend both have RARE stools. not sure if we are not eating enough to go or we are just totally dehydrated- but laxatives once a month seems to help along with 100's of gallons of water a day!!!!!! but i am getting skinny so i will deal with the poop problem! good luck- dont freak the first day your body will get used to it but if you see stars or feel light headed might want to call a dr. I am not a dr this is only opinion take it for what it is. Also- major side affect is mental dependent and you will have no idea when you are exhausted so pay attention to your body! google it to find out more. I am sure this stuff is not good for you at all but it is only meant to be taken for a short amount of time. use it wisely i would say. remember this is personal experience only i am NOT a dr just someone taking the meds.
Please sign up to reply to this forum. Is easy, fast and free

3 posts • Page 1 of 1